Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 26, NWS Tulsa, OK

February 26, 2009Choctaw County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Feb 26, 2009, 8:06 PM CST for Choctaw County, Pushmataha County, Oklahoma. It was in force for 54 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 26, 2009, 8:06 PM CST (02:06 UTC)
Expired
Feb 26, 2009, 9:00 PM CST
In force
54 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Choctaw County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 175 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 26, 8:11 PM CSTHAIL 0.884 W Rattan, OKCORNELIUS ROAD 1.5 MILES NORTH OF CHOCTAW CNTY LINE.
Feb 26, 8:28 PM CSTHAIL 1Soper, OKQUARTER SIZE HAIL COVERED THE GROUND
Feb 26, 8:43 PM CSTHAIL 1.75Hugo, OK
Feb 26, 8:55 PM CSTHAIL 1Grant, OK
Feb 26, 9:10 PM CSTHAIL 0.753 Ne Frogville, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 6:12 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1161 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
1925 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 270206
SVRTSA
OKC023-127-270300-
/O.NEW.KTSA.SV.W.0026.090227T0206Z-090227T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
806 PM CST THU FEB 26 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 900 PM CST

* AT 805 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM ANTLERS TO 9 MILES WEST OF BOSWELL...MOVING EAST AT
  28 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BOSWELL...
  KENT...RATTAN...SOPER...OLETA...MESSER...HUGO...FORT TOWSON...
  SAWYER AND GOODLAND.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3389 9552 3388 9554 3394 9558 3389 9572
      3392 9590 3395 9595 3410 9595 3426 9558
      3425 9504 3424 9513 3416 9513 3415 9515
      3394 9514 3396 9523 3390 9525 3389 9532
      3386 9534 3386 9546
TIME...MOT...LOC 0206Z 275DEG 25KT 3421 9556 3400 9602

$$
2 follow-up statements
000 
WWUS54 KTSA 270222
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
822 PM CST THU FEB 26 2009

OKC023-127-270300-
/O.CON.KTSA.SV.W.0026.000000T0000Z-090227T0300Z/
CHOCTAW OK-PUSHMATAHA OK-
822 PM CST THU FEB 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR SOUTHERN PUSHMATAHA AND CHOCTAW COUNTIES...

AT 822 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR UNGER...MOVING 
EAST AT 32 MPH. ANOTHER SEVERE STORM WAS LOCATED JUST EAST OF 
ANTLERS IN SOUTHERN PUSHMATAHA COUNTY...ALSO MOVING EAST AT 32 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...UNGER...SOPER...
ANTLERS...KENT...GAY...SPEER...DELA...GOODLAND...HUGO...GRANT...
MESSER...ORD...RATTAN...OLETA...CORINNE...APPLE...FALLON...HUSKEY...
SOBOL...SWINK...FORT TOWSON...SAWYER AND FROGVILLE.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3389 9552 3388 9554 3394 9558 3389 9572
      3392 9590 3395 9595 3410 9595 3426 9558
      3425 9504 3424 9513 3416 9513 3415 9515
      3394 9514 3396 9523 3390 9525 3389 9532
      3386 9534 3386 9546
TIME...MOT...LOC 0222Z 279DEG 27KT 3402 9580

$$
000 
WWUS54 KTSA 270233
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
833 PM CST THU FEB 26 2009

OKC023-127-270300-
/O.CON.KTSA.SV.W.0026.000000T0000Z-090227T0300Z/
CHOCTAW OK-PUSHMATAHA OK-
833 PM CST THU FEB 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR SOUTHERN PUSHMATAHA AND CHOCTAW COUNTIES...

AT 832 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SOPER...MOVING 
EAST AT 35 MPH. ANOTHER SEVERE STORM CAPABLE OF PRODUCING HAIL TO 
THE SIZE OF NICKELS WAS LOCATED NEAR RATTAN IN SOUTHERN PUSHMATAHA 
COUNTY.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KENT...GAY...
SPEER...GOODLAND...DELA...GRANT...HUGO...ORD...MESSER...APPLE...
RATTAN...FALLON...OLETA...CORINNE...HUSKEY...SOBOL...SWINK...FORT
TOWSON...SAWYER AND FROGVILLE.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3389 9552 3388 9554 3394 9558 3389 9572
      3400 9586 3426 9547 3425 9504 3424 9513
      3416 9513 3415 9515 3394 9514 3396 9523
      3390 9525 3389 9532 3386 9534 3386 9546
TIME...MOT...LOC 0233Z 272DEG 31KT 3402 9569

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:20 PM CST, 2 hours 46 minutes earlier.

Area forecast discussion, Feb 26, 5:20 PM CST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
520 PM CST THU FEB 26 2009

.DISCUSSION...

&&

.AVIATION...
SFC COLD FRONT AND DRY LINE WILL CONTINUE TO SWEEP ACROSS
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THROUGH 06Z BEFORE
STALLING NEAR THE RED RIVER. SCATTERED SHOWERS AND THUNDERSTORMS
CONTINUE TO BACK-BUILD ALONG THE FRONT FROM SOUTHWEST MISSOURI
WITH THESE STORMS AFFECTING FYV/XNA/FSM SITES TROUGH ABOUT 04Z
WITH POSSIBLE BRIEF MVFR CONDITIONS. VFR WILL PREVAIL FOR THE MOST
PART AFTER THAT...HOWEVER INCREASING MOISTURE NORTH OF THE STALLED
BOUNDARY COULD BRING RAIN AND MVFR CIGS TO FSM/MLC AFTER 18Z.

&&

.PREV DISCUSSION... /ISSUED 252 PM CST THU FEB 26 2009/

DISCUSSION...
DRY LINE CURRENTLY SWEEPING ACROSS ERN OK WITH LITTLE FANFARE OTHER
THAN A WINDSHIFT AND AN APPRECIABLE DROP IN DEWPOINTS. COLD FRONT
THAT WILL BRING MUCH COOLER AIR WILL CATCH UP WITH THE DRY LINE THIS
EVENING. AT THAT TIME...A WEAKENING IN THE CAP ALONG WITH FORCING IN
THE FORM OF AN UPPER LEVEL JET MAY TRIGGER CONVECTION ALONG THE
BOUNDARY...WHICH MAY AFFECT ERN PORTIONS OF THE CWA THIS EVENING .
WILL KEEP CHANCE POPS ACROSS ERN ZONES TONIGHT. BOUNDARY STALLS
SOMEWHAT SOUTH OF THE THE AREA...WHERE PRECIP CHANCES WILL BE
MAINTAINED ACROSS THE SOUTH AND EAST THROUGH TOMORROW. A S/W WILL
NIP FAR NE OK AND NW AR SATURDAY AS REINFORCING COLD AIR FUNNELS IN.
WILL MAINTAIN LOW RAIN CHANCES IN THESE AREAS SATURDAY. BEYOND
SATURDAY...FORECAST WILL BE KEPT DRY.  SUNDAY MORNING TO OFFER QUITE
A CHILLY START(UPPER TEENS AND 20S FORECAST ACROSS THE REGION) AS
THE COLD SURFACE HIGH WILL BE PARKED NEARLY OVERHEAD. A WARMING
TREND TO ENSUE SUNDAY AS HIGH PRESSURE CENTER BEGINS TO SLIDE EAST.
THE ECMWF IS SUGGESTING VERY WARM TEMPERATURES TOWARDS THE END OF THE
FORECAST CYCLE...BUT FOR NOW WILL USE A BLEND OF BOTH GFS AND ECMWF
IN THE EXTENDED.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...14
Hazardous weather outlook, Feb 26, 6:33 PM CST, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
633 PM CST THU FEB 26 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
625 PM CST THU FEB 26 2009

...SEVERE THUNDERSTORMS POSSIBLE THROUGH THE EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EXTREME SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING...ENDING AFTER 10 PM.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EAST OF A BENTONVILLE TO MCALESTER LINE.
ONSET...ONGOING...ENDING AFTER MIDNIGHT.

AREA AT GREATEST RISK...NORTHWEST ARKANSAS INTO EAST CENTRAL OKLAHOMA.

DISCUSSION...
THUNDERSTORMS CONTINUE TO DEVELOP ALONG THE INTERSECTION OF A DRY
LINE AND COLD FRONT...WHICH WAS LOCATED FROM EXTREME NORTHWEST
ARKANSAS INTO SOUTHEAST OKLAHOMA AT 6 PM. STORMS WILL CONTINUE TO
BACK BUILD ALONG THE FRONT THIS EVENING AS IT PUSHES
SOUTHEAST...REACHING NEAR THE RED RIVER BY AROUND MIDNIGHT. THERE IS
ENOUGH INSTABILITY AND SHEAR THAT SOME THUNDERSTORMS WILL BECOME
SEVERE THIS EVENING. ISOLATED TORNADOES CAN NOT BE RULED OUT IN
FAR SOUTHEAST OKLAHOMA AS WELL AS WEST CENTRAL AND NORTHWEST
ARKANSAS...ALTHOUGH THE PRIMARY THREAT SHOULD BE LARGE HAIL UP TO
QUARTER SIZE AND DAMAGING WINDS. THE THUNDERSTORM THREAT SHOULD BE
ENDING SHORTLY AFTER MIDNIGHT AS THE COLD FRONT EXITS THE REGION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...HIGH WIND POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE COLD FRONT IS FORECAST TO STALL JUST ACROSS NORTHEASTERN TEXAS
ON FRIDAY...WITH SOME AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS POSSIBLE NORTH OF THE FRONT ACROSS SOUTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS.

A REINFORCING SHOT OF COLD AIR WILL PUSH SOUTHEAST ACROSS THE AREA
FRIDAY NIGHT AND SATURDAY MORNING ACCOMPANIED BY STRONG NORTHWEST
WINDS. THE COLD FRONT IS FORECAST TO STALL JUST ACROSS NORTHEASTERN TEXAS
ON FRIDAY...WITH SOME AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS POSSIBLE NORTH OF THE FRONT ACROSS SOUTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS.

A REINFORCING SHOT OF COLD AIR WILL PUSH SOUTHEAST ACROSS THE AREA
FRIDAY NIGHT AND SATURDAY MORNING ACCOMPANIED BY STRONG NORTHWEST
WINDS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Feb 26, 7:34 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
734 PM CST THU FEB 26 2009

OKZ049-075-076-270200-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
734 PM CST THU FEB 26 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN LE FLORE...NORTHEASTERN PUSHMATAHA AND SOUTHEASTERN
     LATIMER

AT 734 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
YANUSH...MOVING EAST AT 47 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...YANUSH...BENGAL...WHITESBORO...TALIHINA...
SUMMERFIELD...FANSHAWE...KIAMICHI...ALBION AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3495 9468 3462 9478 3464 9551 3495 9515
TIME...MOT...LOC 0134Z 270DEG 41KT 3474 9532
Local storm report, Feb 26, 7:35 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
735 PM CST THU FEB 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             SALLISAW                35.46N 94.79W
02/26/2009  E0.88 INCH       SEQUOYAH           OK   BROADCAST MEDIA

&&

SFP
Local storm report, Feb 26, 7:47 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
747 PM CST THU FEB 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             EXCELSIOR               35.20N 94.31W
02/26/2009  E1.75 INCH       SEBASTIAN          AR   AMATEUR RADIO

&&

SFP
Local storm report, Feb 26, 7:50 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
750 PM CST THU FEB 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             WITCHERVILLE            35.14N 94.26W
02/26/2009  E1.00 INCH       SEBASTIAN          AR   AMATEUR RADIO

&&

SFP
Local storm report, Feb 26, 7:52 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
752 PM CST THU FEB 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             WITCHERVILLE            35.14N 94.26W
02/26/2009  E1.75 INCH       SEBASTIAN          AR   AMATEUR RADIO

&&

SFP
Local storm report, Feb 26, 8:02 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
802 PM CST THU FEB 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     TSTM WND GST     HUNTINGTON              35.08N 94.26W
02/26/2009  E65 MPH          SEBASTIAN          AR   BROADCAST MEDIA

            WALL CLOUD ALSO OBSERVED

&&

SFP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 6:09 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah66 min
Feb 26, 6:35 PM CSTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah40 min
Feb 26, 6:38 PM CSTSevere Thunderstorm WarningTSALeFlore52 min
Feb 26, 7:08 PM CSTSpecial Weather StatementTSALeFlore37 min
Feb 26, 7:14 PM CSTSevere Thunderstorm WarningTSALeFlore, Sequoyah61 min
Feb 26, 7:34 PM CSTSpecial Weather StatementTSALatimer26 min
Feb 26, 7:42 PM CSTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha63 min
Feb 26, 8:17 PM CSTSevere Thunderstorm WarningTSALeFlore28 min
Feb 26, 8:48 PM CSTSpecial Weather StatementTSALeFlore27 min
Feb 26, 8:57 PM CSTSevere Thunderstorm WarningTSAChoctaw26 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.